# SDR ASAA11410308

- Difficulty date: August 7, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3148353
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED BEYOND LIMITS STA 767 857 LBL 49.45.  CUT OUT DAMAGED SECTION AND REPLACED SEAT TRACK IAW B737 400 SRM 53 00 52 FIG 201.
